Common fixed point theorem for nonexpansive type single valued mappings

Document Type: Research Paper

Authors

1 NRI Institute of Information Science & Technology, Bhopal, MP, INDIA-462021

2 J H Govt. PG College, Betul India-460001

Abstract

The aim of this paper is to prove a common fixed point theorem for nonexpansive type single valued mappings which include both continuous and discontinuous mappings by relaxing the condition of continuity by weak reciprocally continuous mapping. Our result is generalize and extends the corresponding result of Jhade et al. [P.K. Jhade, A.S. Saluja and R. Kushwah, Coincidence and fixed points of nonexpansive type multivalued and single valued maps, European J. Pure Appl. Math., 4 (2011) 330-339].

Keywords